MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION AFFINITY 4 BIRTHING BED; TABLE, OBSTETRIC (AND ACCESSORIES)

BAXTER HEALTHCARE CORPORATION AFFINITY 4 BIRTHING BED; TABLE, OBSTETRIC (AND ACCESSORIES)
Model Number P3700B
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that affinity 4 bed frame had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technical support representative performed troubleshooting over the phone with the account, asking the account to replace the casters for resolution.The affinity 4 birthing bed requires an effective maintenance program.We recommend that you do annual preventive maintenance (pm) for joint commission certification.Pm not only meets joint commission requirements but can help make sure of a long, operative life for the affinity 4 birthing bed.Two effective ways to reduce downtime and make sure the patient remains comfortable are to keep accurate records and maintain the affinity 4 birthing bed.Check the tires for cuts, wear, tread life, etc.Apply the brake, and check to ensure that the bed will not move.If the bed moves, inspect it for wear, and adjust if required.Apply the steering pedal and check the steering to ensure proper locking action when activated.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The account will replace casters no further action needed.

Brand Name
AFFINITY 4 BIRTHING BED
Common Device Name
TABLE, OBSTETRIC (AND ACCESSORIES)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25753286
Report Number1824206-2026-01547
Device Sequence Number18771116
Product Code KNC
UDI-Device Identifier00887761000896
UDI-Public(01)00887761000896(11)070806
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K915779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3700B
Device Catalogue NumberP3700B000016
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown